Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 137576, 26 pages
http://dx.doi.org/10.1155/2012/137576
Research Article

On Semilinear Integro-Differential Equations with Nonlocal Conditions in Banach Spaces

1Department of Mathematics, Hanoi National University of Education, 136 Xuan Thuy, Cau Giay, Hanoi 10307, Vietnam
2Faculty of Physics and Mathematics, Voronezh State Pedagogical University, 394043 Voronezh, Russia
3Department of Applied Mathematics, National Sun Yat-sen University, Kaohsiung 80424, Taiwan
4Center for General Education, Kaohsiung Medical University, Kaohsiung 80702, Taiwan

Received 13 November 2011; Accepted 11 January 2012

Academic Editor: Malisa R. Zizovic

Copyright © 2012 Tran Dinh Ke et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. G. Gripenberg, S.-O. Londen, and O. Staffans, Volterra Integral and Functional Equations, vol. 34 of Encyclopedia of Mathematics and its Applications, Cambridge University Press, Cambridge, UK, 1990.
  2. Y. P. Lin and J. H. Liu, “Semilinear integrodifferential equations with nonlocal Cauchy problem,” Nonlinear Analysis: Theory, Methods & Applications, vol. 26, no. 5, pp. 1023–1033, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  3. L. Byszewski, “Theorems about the existence and uniqueness of solutions of a semilinear evolution nonlocal Cauchy problem,” Journal of Mathematical Analysis and Applications, vol. 162, no. 2, pp. 494–505, 1991. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. L. Byszewski and V. Lakshmikantham, “Theorem about the existence and uniqueness of a solution of a nonlocal abstract Cauchy problem in a Banach space,” Applicable Analysis, vol. 40, no. 1, pp. 11–19, 1991. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. D. Jackson, “Existence and uniqueness of solutions to semilinear nonlocal parabolic equations,” Journal of Mathematical Analysis and Applications, vol. 172, no. 1, pp. 256–265, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. S. K. Ntouyas and P. Ch. Tsamatos, “Global existence for semilinear evolution equations with nonlocal conditions,” Journal of Mathematical Analysis and Applications, vol. 210, no. 2, pp. 679–687, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. J. H. Liu, “A remark on the mild solutions of non-local evolution equations,” Semigroup Forum, vol. 66, no. 1, pp. 63–67, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. Z. Fan and G. Li, “Existence results for semilinear differential equations with nonlocal and impulsive conditions,” Journal of Functional Analysis, vol. 258, no. 5, pp. 1709–1727, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. T. A. Burton, Volterra Integral and Differential Equations, Elsevier, Amsterdam, The Netherlands, 2005.
  10. C. Corduneanu, Integral Equations and Applications, Cambridge University Press, Cambridge, UK, 1991.
  11. R. Sakthivel, J. J. Nieto, and N. I. Mahmudov, “Approximate controllability of nonlinear deterministic and stochastic systems with unbounded delay,” Taiwanese Journal of Mathematics, vol. 14, no. 5, pp. 1777–1797, 2010. View at Google Scholar · View at Zentralblatt MATH
  12. R. Sakthivel, S. M. Anthoni, and J. H. Kim, “Existence and controllability result for semilinear evolution integrodifferential systems,” Mathematical and Computer Modelling, vol. 41, no. 8-9, pp. 1005–1011, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  13. R. Sakthivel, Q. H. Choi, and S. M. Anthoni, “Controllability of nonlinear neutral evolution integrodifferential systems,” Journal of Mathematical Analysis and Applications, vol. 275, no. 1, pp. 402–417, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  14. R. C. Grimmer, “Resolvent operators for integral equations in a Banach space,” Transactions of the American Mathematical Society, vol. 273, no. 1, pp. 333–349, 1982. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  15. M. Kamenskii, V. Obukhovskii, and P. Zecca, Condensing Multivalued Maps and Semilinear Differential Inclusions in Banach Spaces, vol. 7 of De Gruyter Series in Nonlinear Analysis and Applications, Walter de Gruyter & Co., Berlin, Germany, 2001.
  16. R. R. Akhmerov, M. I. Kamenskiĭ, A. S. Potapov, A. E. Rodkina, and B. N. Sadovskiĭ, Measures of Noncompactness and Condensing Operators, vol. 55 of Operator Theory: Advances and Applications, Birkhäuser, Basel, Switzerland, 1992.
  17. J. García-Falset, “Existence results and asymptotic behavior for nonlocal abstract Cauchy problems,” Journal of Mathematical Analysis and Applications, vol. 338, no. 1, pp. 639–652, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  18. D. M. Hyman, “On decreasing sequences of compact absolute retracts,” Fundamenta Mathematicae, vol. 64, pp. 91–97, 1969. View at Google Scholar · View at Zentralblatt MATH
  19. F. E. Browder and C. P. Gupta, “Topological degree and nonlinear mappings of analytic type in Banach spaces,” Journal of Mathematical Analysis and Applications, vol. 26, pp. 390–402, 1969. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  20. L. Górniewicz, Topological Fixed Point Theory of Multivalued Mappings, vol. 4 of Topological Fixed Point Theory and Its Applications, Springer, Dordrecht, The Netherlands, 2nd edition, 2006.